# SDR DALA13066535642

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR SUPPORT CORRODED BETWEEN BS 345 TO 365 BL 0.  REMOVED CORROSION TO 100 PERCENT MATERIAL LOSS IAW SRM 53-00-51.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW DWG 141N5190 AND INSTALLED IAW SRM 51-40-02, PG 2 AND 6 AND 51-40-05 PARA 4.
